Equivalence and bifurcations of finite order stochastic processes
This article presents an equivalence notion of finite order stochastic processes. Local dependence measures are defined in terms of joint and marginal densities. The dependence measures are classified topologically using level sets. The corresponding bifurcation theory is illustrated with some simple examples.
(This abstract was borrowed from another version of this item.)
|Date of creation:||2005|
|Contact details of provider:|| Postal: Coventry, CV4 7AL|
Phone: +44 (0)24 76524118
Fax: +44 (0)24 76524167
Web page: http://web.warwick.ac.uk/fac/soc/financeRepec/
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Saralees Nadarajah & Kosto Mitov & Samuel Kotz, 2003. "Local dependence functions for extreme value distributions," Journal of Applied Statistics, Taylor & Francis Journals, vol. 30(10), pages 1081-1100.
- Igor V. Evstigneev & Michal A. H. Dempster & Klaus R. Schenk-Hoppé, 2003. "Exponential growth of fixed-mix strategies in stationary asset markets," Finance and Stochastics, Springer, vol. 7(2), pages 263-276.
When requesting a correction, please mention this item's handle: RePEc:wbs:wpaper:wp05-05. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Rong Leng)
If references are entirely missing, you can add them using this form.